# SDR R61A201510290810

- Difficulty date: October 29, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 21,613 hours, 16,966 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, 351BZ APU FIRE WALL HAS CRACK.  MAINTENANCE REPAIRED BY TRIMMING OUT CRACK IAW SRM 53-31-21.
